Strict deterministic grammars and Greibach normal form

Share/Save/Bookmark

Nijholt, Anton (1979) Strict deterministic grammars and Greibach normal form. EIK (Elektronische Informationsverarbeitung und Kybernetik), 15 (8/9). pp. 395-401. ISSN 0013-5712

open access
[img]
Preview
PDF
1MB
Abstract:A new method is presented to transform non-left-recursive grammars to grammars in Greibach normal form. It is shown that if the transformation is applied to a strict deterministic grammar, the newly obtained grammar in Greibach normal form is also strict deterministic.
Item Type:Article
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/66926
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page